MathSciNet Relay Station
MathSciNet bibliographic data
MR1965117 60F05
Bentkus, V. On the dependence of the Berry-Esseen bound on dimension. J. Statist. Plann. Inference 113 (2003), no. 2, 385–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement